# SDR SWAA2024030656092

- Difficulty date: February 25, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat Row 12abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 ABC CENTER SEAT BACK FLOATS BACK AND FORTH.<[01] ADJUSTED ROW 12 ABC CENTER SEAT BACK AS PER CMM 25-21-42;[02] VERIFIED STEP 1.
